# SDR DXTA2021122854320

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Gulstm 560
- Aircraft serial: 5605559
- Aircraft time: 12,167 hours, 9,282 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: 9912163
- Part serial: 6267
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

POWER BRAKE CB: UPON TAXING IN TO THE RAMP. WE LOST BRAKES THE PWR BRKS CB POPPED AND THE ANTISKD INIP LIGHT CAME ON. WE ROLLED TO A STOP AND CHOCKED THE PLANE.  // SIGNOFF// GAINED ACCESS AS REQUIRED, CHECKED POWER BRAKE MOTOR SPLICES FOR CONDMON AND CORRECT INSTALATION WITH NO DEFECTS NOTED AT THIS TIME. GAINED ACCESS TO POWER BRAKE MOTOR RELAY AND CHECKED RELAY AND DIODES, FOUND RE~V LOOSE AND NPT SECURED CORRECTLY, SECURED RELAY AND NOTIFIED MCC. PER MCC CONTROLLER DOUGLAS YENCER,, D!,JE TO PRIOR HISTORY THEY WANT TO CHECK THE WIRING FROM PUMP MOTOR TO RELAY AND FROM RELAY TO CRCUITBREAKER.GAINED ACCESS AND CHECKED WIRING AS REQUIRED WITH NO DEFECTS NOTED AT THIS TIME. NOUFIED MCC OF FINDINGS, PLAN IS TO REPLACE THE RELAY AND DIODES, PARTS PLACED ON ORDER BY MCC CONTROLLEI
REMOVED AND REPLACED POWER BRAKE RELAY AND DIODES. PERFORMED SATISFACTORY OPERATONAL CHECK OF POWER
BRAKES SYSTEM I/A/W CES560XLS WMM 32-40-01. TAXI AIRCRAFT .AND OPS CHECK POWER BRAKES AND POWER BRAKES
C/B POPPED SEVERAL TIMES DURING TAXI. CONTINUED T/SHOOTING FOUND LOOSE HARDWARE ON POWER BRAKE C/B
BAR, REMOVED AND REINSTALLED HARDWARE. CHECKED WIRING FROM POWER BRAKE C/B TO RELAY AND TO POWER
BRAKE MOTOR .AND DISCONNECTED, CLEANED AND REINSTALLED ALL ELECTRICAL PLUGS FROM POWER BRAKE C/B TO
RELAY AND MOTOR. LIKE TO TAXI AIRCRAFT ONE MORE TIME BUT FBO IS VERY BUSY AND CANT RELOCATE THE AIRCRAFT
TO A AREA WERE WE CAN TAXI THE AIRCRAFT. WE WILL TAXI AIRCRAFT IN THE MORNING. FBO WILL RELOCATE AIRCRAFT
.AND HAVE IT READY FOR US IN THE MORNING. TAXIED AIRCRAFT, NOTED THAT POWER BRAKE CIRCUIT BREAKER TRIPS S11LL WHEN TAXING, RETURNED TO RAMP TO CONTINUE TROUBLE SHOOTING. ONCE BACK AT RAMP, AFTER ENGINE SHUTDOWN, KEPT APU RUNNING AND NOTED THAT POWER BRAKES CIRCUIT BREAKER TRIPPED WHILE AIRCRAFT WAS SITTING STATIC. GAINED ACCESS TO POWER BRAKES PUMP AND OPERATED BLEED VALVE TO CYCLE PUMP MOTOR ON AND OFF, NOTED THAT WHEN CIRCUIT BREAKER TRIPS, HYDRAUUC PUMP SURGES/CHATTERS . NOTED THAT EVER
